# SDR KNK2005F00001

- Difficulty date: May 12, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N111AK
- Make and model: Snias AS350BA
- Aircraft serial: 3092
- Engine: Tmeca ARRIEL1B
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Part number: 0292208230
- Part serial: 1948B
- Condition: Coked
- Location: Fuel Injection
- Part time: 7,561 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC WOULD NOT START FOR MID-DAY FLIGHT.  UPON INSPECTION, FOUND THAT ENGINE COMPRESSOR WOULD NOT ROTATE.  ASSUMED FROM PROBLEMS WITH OTHER ENGINES THAT THIS WAS BEING CAUSED BY FUEL COKING ON THE INJECTION MANIFOLD.  THIS WAS CONFIRMED DURING ENGINE DISASSEMBLY BY MFG TECH.  (K)
